Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2021, Volume 110, Issue 3  


Upper Bounds for the Expected Maxima of Independent Random Variables Given Known First Four Moments
D. V. Ivanov
323
Binary Leibniz Algebras
N. A. Ismailov, A. S. Dzhumadil'daev
336
Mixed Problem for a General 1D Wave Equation with Characteristic Second Derivatives in a Nonstationary Boundary Mode
F. E. Lomovtsev, K. A. Spesivtseva
345
Three Formations over $\mathfrak U$
V. S. Monakhov
358
Refinement of Relations between Mixed Moduli of Smoothness in the Metrics of $L_p$ and $L_\infty$
M. K. Potapov, B. V. Simonov
368
On Shallit's Minimization Problem
S. Yu. Sadov
386
On the Recovery of Solutions of a Generalized Cauchy–Riemann System in a Multidimensional Spatial Domain from Their Values on a Piece of the Boundary of This Domain
È. N. Sattorov, F. E. Ermamatova
405
Analogs of Schmidt's Formula for Polyorthogonal Polynomials of the First Type
A. P. Starovoitov, N. V. Ryabchenko
424
Approximation of Functions by Discrete Fourier Sums in Polynomials Orthogonal on a Nonuniform Grid with Jacobi Weight
M. S. Sultanakhmedov
434
Inequalities between Best Polynomial Approximants and Smoothness Characteristics of Functions in $L_2$
M. Sh. Shabozov
450

Brief Communications
On Sequential Properties of Spaces of Measures
V. I. Bogachev
459
Exact Discretization of the $L_2$-Norm with Negative Weight
I. V. Limonova
465
Invariant Schrödinger Operators with Point Interactions at the Vertices of a Regular Polyhedron
M. M. Malamud, V. V. Marchenko
471
On Somos-4 and Somos-5 Sequences
A. V. Ustinov
478

Papers published in the English version of the journal
Explicit Evaluation Formula for Ramanujan's Singular Moduli and Ramanujan–Selberg Continued Fractions
D. J. Prabhakaran, K. Ranjithkumar
363–374
Freiman Cover Ideals of Unmixed Bipartite Graphs
Guangjun Zhu, Yakun Zhao, Yijun Cui
440–448
Brief Communications
Note on Partitions with Even Parts below Odd Parts
S. Chern
454–457
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021